Top 10 Medicines for Cold – Sinus Medicine

Top 10 Medicines for Cold – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

24 ct., Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief

#ad
Tylenol #ad - The daytime relief caplets are formulated to reduce fever, sore throat, body aches, cough, loosen phlegm and relieve headache, nasal congestion and chest congestion. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day.

The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive. The nighttime relief caplets help reduce fever and relieve runny nose, sneezing, sore throat, nasal congestion, headache, cough, sinus congestion and pressure.24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief.

Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant. The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.95 Inches
Length4.52 Inches
Weight13 ounces
Width0.78 Inches
Part Number30045055024
Model30045055024

2. Mucinex

#ad

Headache,Cough and Reduces Fever, Sore Throat, 12 fl oz, Maximum Strength All in One Multi Symptom Relief for Congestion, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine

#ad
Mucinex #ad - Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex. Day time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus.

Night time symptoms treated: maximum strength night time cold and flu liquid relieves cough, body pain & headache, sneezing, nasal congestion that leads to stuffy nose, fever, runny nose and sore & itchy throat. Trust mucinex: mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families. Night time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine.

Fast acting liquid: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours. Day time symptoms treated: maximum strength day time cold and flu non-drowsy liquid relieves cough, nasal & sinus congestion that can cause mucus buildup, chest, fever, sinus pressure, body pain & headache and sore throat.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5.77 Inches
Length1.44 Inches
Weight0.75 Pounds
Width5.01 Inches
Part NumberASA-100
ModelASA-100

3. Hyland's

#ad

Infant and Baby Cold Medicine, 8 Fl Oz, Day & Night Value Pack, Decongestant and Cough Relief, Hyland's Baby Mucus + Cold Relief

#ad
Hyland's #ad - 4 fl oz of each= up to 23 doses of each of hyland's baby Nighttime Mucus + Cold Relief syrup. There are no known side-effects and will not conflict with any medications you may be taking. Hyland's is committed to providing natural solutions for families at every stage of life. Daytime/nighttime relief of mucus & cold: daytime: natural relief of colds, sneezing and nasal congestion, discolored mucus; runny nose, throat and nose; cough with expectoration of thick, including accumulation of mucus in chest, irritability, fussiness and occasional sleeplessness for babies 6 months+.

Safe and non-habit forming: our gentle homeopathic formulas are made with all natural active ingredients. Natural medicine naturally relieves congestion, cough, runny nose, irritability, fussiness and occasional sleeplessness. Trusted by generations of families for over a century, we have stood as a leader in innovations that answer to the changing health needs of our modern world.

Highest standard of quality: all of hyland's products follow the manufacturing and quality practices outlined in the Homeopathic Pharmacopoeia of the United States and are regulated by the Food and Drug Administration. Easy to use: dosing syringe for easy delivery in mouth to relieve congestion, runny nose, cough and loosening of mucus, irritability and with Nighttime: fussiness and occasional sleeplessness. Over 100 years of natural relief: family-owned hyland's has been making premier homeopathic products since 1903.
BrandHyland's #ad
ManufacturerHyland's, Inc #ad
Height5.03 Inches
Length1.75 Inches
Weight0.5 Pounds
Width3.88 Inches
Part Number43224-16373

4. Hyland's

#ad

Kids Cold Medicine and Mucus Relief for Ages 2+, Hylands 4 Kids Cold 'n Mucus, Nasal Decongestant and Allergy Relief, Syrup Cough Medicine for Kids, 4 Fl Oz Each, Day and Night Value Pack

#ad
Hyland's #ad - Relief of mucus & congestion: natural relief of symptoms of colds, including accumulation of mucus in chest, sneezing, cough with mucus, runny nose, throat and nose, nasal congestion and occasional sleeplessness.

Easy to take: natural syrup to ease mucus & congestion, runny nose, cough and occasional sleeplessness. Safe and non-habit forming: our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking. Safe for ages 2-12. 4 fl oz of each= up to 23 doses of each of hyland's 4 kids cold 'n Mucus Day & Night Value Pack.
BrandHyland's #ad
ManufacturerHyland's, Inc #ad
Height1.9 Inches
Length5.6 Inches
Weight0.4 Pounds
Width3.7 Inches
Part Number354973328518
Model354973328518

5. Coricidin HBP

#ad

Cold Symptom Relief for People with High Blood Pressure, Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, 325 mg Acetaminophen Tablets 16 Count

#ad
Coricidin HBP #ad - Comes in Tablet form. Relieves cough, runny nose, and sneezing. 16 tablets. The #1 brand that gives powerful cold symptom relief without raising your blood pressure. Decongestant-Free cold relief for people with high blood pressure. Provides fast, powerful cold relief for people with high blood pressure. Decongestant free. Bayer consumer care.
BrandCoricidin HBP #ad
ManufacturerBayer HealthCare LLC #ad
Height0.91 Inches
Length3.82 Inches
Weight0.04 Pounds
Width3.1 Inches
Part Number041100811387
Model041100811387

6. Mucinex

#ad

30 Caplets, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine, Cough and Reduces Fever, Maximum Strength All in One Multi Symptom Relief for Congestion, Headache, Sore Throat

#ad
Mucinex #ad - Night time symptoms treated: maximum strength night time cold and flu caplets relieve cough, sneezing, nasal congestion that leads to stuffy nose, body pain & headache, reduces fever, runny nose and sore & itchy throat. Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex.

Night time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Diphenhydramine HCI - 12. 5 mg cough suppressant/antihistamine. Day time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Dextromethorphan HBr - 10 mg cough suppressant; Guaifenesin - 200 mg expectorant/thins and loosens mucus.

Trust mucinex: mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families. Day time symptoms treated: maximum strength day time cold and flu non-drowsy caplets relieve cough, sinus pressure, chest, reduces fever, nasal & sinus congestion that can cause mucus buildup, body pain & headache and sore throat. Convenient caplets: 20 day time and 10 night time caplets; adults and children 12 years of age and older, take two caplets every 4 hours.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5.93 Inches
Length1.18 Inches
Width4.55 Inches
Part Number3

7. Amazon Basic Care

#ad

Nitetime: Green; Daytime: Orange, Amazon Basic Care Cold Flu Relief Multi-Symptom Daytime Night time Combo Pack Softgels; Cold Medicine, 48 Piece Assortment, 48 Count

#ad
Amazon Basic Care #ad - Active ingredients: compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu. A cold medicine like cold & Flu Relief Multi-Symptom Daytime/Nighttime can help.

Nighttime cold and flu medicine provides multi-symptom relief of headache, sneezing, fever, runny nose, sore throat, cough, and minor aches and pains. Cold and flu: influenza flu and the common cold are respiratory illnesses caused by viruses. Pain reliever and fever reducer: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat. Non-drowsy daytime cold and flu medicine provides multi-symptom relief of headache, sore throat, nasal congestion, fever, cough, and minor aches and pains.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length4.38 Inches
Width2 Inches
Part Number58072
Model58072

8. Boiron

#ad

Boiron Coldcalm, 60 Tablets, Homeopathic Medicine for Cold Relief

#ad
Boiron #ad - Since 1932, our passion is your health. Coldcalm tablets address symptoms at every stage of a cold. At boiron, the boiron family has been committed to providing quality medicines.

Our promise is your satisfaction. As world leader in homeopathy, we believe there’s more than one way to feel better. Boiron cough, cold and flu medicines do not cause drowsiness or sleeplessness. It temporarily relieves symptoms such as sneezing, runny nose, nasal congestion and minor sore throat. Coldcalm tablets do not cause drowsiness and it has no known interactions with other medications. Recommended for everyone ages 3 and up, and is available in a box of 60 quick-dissolving tablets.
BrandBoiron #ad
ManufacturerBoiron #ad
Height3.9 Inches
Length1.3 Inches
Weight0.01 Pounds
Width3 Inches
Part Number0306962607609
Model0306962607609

9. Vicks

#ad

And Congestion Relief, Day and Night Relief, Fever, Cold and Flu Relief, Vicks DayQuil and NyQuil SEVERE, 48 LiquiCaps 32 DayQuil, 16 NyQuil, Maximum Strength, Sore Throat, Cough

#ad
Vicks #ad - Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Pain relief & fever reducer. Our smallest most powerful nighttime liquicap. Smallest branded, 4-active, maximum strength daytime liquicaps.

Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, and congestion, fever, sore throat, such as cough, day or night. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Nyquil severe relieves your sneezing, fever, headache, minor aches & pains, sore throat, and cough, runny nose, so you can get the rest you need. Maximum strength cold & flu relief. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

10. Tylenol

#ad

Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz

#ad
Tylenol #ad - Value pack of tylenol cold + flu + cough severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine. Formulated with acetaminophen for pain relief & fever reduction, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant.

The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The liquid medicines both provide temporary relief of cold & sore throat. They also aid in loosening mucus & body aches & flu symptoms including fever, cough, nasal & chest congestion, head & thinning bronchial secretions for more productive coughs.

The nighttime formula also contains doxylamine succinate, phenylephrine HCl nasal decongestant, an antihistamine. Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor.
BrandTylenol #ad
ManufacturerMcNeilConsumerandSpecialtyPharm #ad
Height5.31 Inches
Length6.06 Inches
Weight1.38 Pounds
Width2.06 Inches
Part Number1
ModelCSAVBLK;ASD;LF